Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 27, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 4, 2008, 4:36 PM MDT for Washington County, Colorado. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 4:36 PM MDT (22:36 UTC)
- Expired
- Jun 4, 2008, 5:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Washington County, CO
The radar
The Denver radar (KFTG), 124 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:46 PM MDT | HAIL 0.88 | Akron, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 042236
TORBOU
COC121-042315-
/O.NEW.KBOU.TO.W.0027.080604T2236Z-080604T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
* UNTIL 515 PM MDT
* AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES
SOUTHWEST OF AKRON. THIS STORM WAS MOVING EAST AT 29 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLATNER...
OTIS...MIDWAY AND AKRON.
A TORNADO MAY BE SHROUDED BY RAIN AND HAIL IN THE AKRON AREA. PEOPLE
IN AKRON SHOULD TAKE COVER IN A STRONG BUILDING NOW
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4000 10327 4009 10336 4028 10342 4034 10279
3990 10280
TIME...MOT...LOC 2235Z 262DEG 25KT 4014 10323
$$
GIMMESTAD2 follow-up statements
000
WWUS55 KBOU 042248
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT WED JUN 4 2008
COC121-042315-
/O.CON.KBOU.TO.W.0027.000000T0000Z-080604T2315Z/
WASHINGTON CO-
446 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL
WASHINGTON COUNTY...
AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED OVER AKRON. THIS STORM WAS MOVING EAST AT 23 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLATNER...OTIS...MIDWAY AND AKRON.
AT 446 PM RADAR INDICATED STRONG ROTATION IN THIS STORM OVER AKRON
AND ALSO 5 MILES SOUTH OF PLATNER. SPOTTERS IN AKRON CONFIRMED
STRONG ROTATION IN THE CLOUDS ALONG WITH NICKEL SIZE HAIL AND WIND
GUSTS TO 51 MPH.
PEOPLE IN AKRON...PLATNER AND OTIS AND ESPECIALLY IN AREAS JUST
SOUTH OF THESE TOWNS SHOULD TAKE SHELTER IN A STRONG BUILDING NOW
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4000 10327 4009 10336 4028 10342 4034 10279
3990 10280
TIME...MOT...LOC 2246Z 268DEG 20KT 4011 10315
$$
GIMMESTAD000
WWUS55 KBOU 042301
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
501 PM MDT WED JUN 4 2008
COC121-042315-
/O.CON.KBOU.TO.W.0027.000000T0000Z-080604T2315Z/
WASHINGTON CO-
500 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EAST
CENTRAL WASHINGTON COUNTY...
AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF OTIS...OR 11 MILES SOUTHEAST
OF AKRON. THIS STORM WAS MOVING EAST AT 33 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLATNER...OTIS AND AKRON.
AT 500 PM RADAR INDICATED STRONG ROTATION IN THIS STORM 2 MILES
SOUTHEAST OF AKRON AND ALSO ABOUT 8 MILES SOUTH OF OTIS. SPOTTERS IN
AKRON CONFIRMED STRONG ROTATION IN THE CLOUDS...HAIL UP TO NICKEL
SIZE...AND WIND GUSTS TO 51 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3990 10280 4001 10312 4012 10323 4029 10326
4032 10279
TIME...MOT...LOC 2300Z 278DEG 29KT 4009 10298
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:30 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 4, 3:30 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 PM MDT WED JUN 04 2008 .SHORT TERM...UPPER TROUGH OVER GREAT BASIN POISED TO MOVE OVER AREA. ACROSS PLAINS...MORNINGS SURGE AND STABLE CONDITIONS HAVE SLOWED STORM DEVELOPMENT. ISOLATED STORMS HAVE SINCE DEVELOPED DURING THE AFTERNOON AS ATMOSPHERE BECAME UNSTABLE. SHEAR HAS ALSO IMPROVED. TORNADO WATCH CURRENTLY IN EFFECT FOR MUCH OF PLAINS UNTIL 02Z...THOUGH BEST THREAT LOOKS EAST OF A FORT MORGAN TO LIMON LINE. INTEGRATED PRECIPITABLE WATER VALUES HAVE BEEN INCHING UPWARD THE LAST FEW HOURS...CURRENTLY AROUND .85 OF AN INCH. HEAVY RAIN POSSIBLE WITH THE STORMS...ALTHOUGH STORMS MOVING AROUND 15 KTS SO FLOODING NOT A REAL CONCERN BUT NEED TO WATCH FOR TRAINING ECHOES. MODELS SHOW NORTHERLY SURGE AROUND 06Z WHICH WILL ENHANCE UPSLOPE OVERNIGHT. THREAT OF THUNDER DECREASES AFTER MIDNIGHT...BUT WITH INCREASING LIFT FROM TROUGH...WILL KEEP IN ZONES. FOR MOUNTAINS... THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AS LIFT AHEAD OF TROUGH CONTINUES TO IMPROVE. SOME SMALL HAIL POSSIBLE WITH A FEW OF THE STORMS THIS EVENING. TROUGH TO MOVE INTO WESTERN COLORADO AFTER MIDNIGHT...WITH 7H TEMPERATURES COOLING TO AROUND 0 DEGREES CELSIUS. SHOULD SEE SOME SNOWFALL ACROSS MOUNTAINS TOWARDS MORNING. HOWEVER...OROGRAPHICS WEAK SO ONLY EXPECTING LIGHT ACCUMULATIONS. WILL KEEP THE CURRENT AMOUNTS OF AROUND 3 INCHES. FOR THURSDAY... TROUGH AND CLOSED 5H LOW TO MOVE ACROSS AREA. QG VERTICAL VELOCITY PROGS SHOWING MAXIMUM ASCENT AROUND 18Z. WITH DECENT POCKET OF COLD AIR ALOFT...INSTABILITY TO INCREASE. SHOULD SEE GOOD SHOT OF PRECIPITATION...WILL CONTINUE WITH THE HIGH POPS CWA-WIDE. SNOWFALL TO CONTINUE ACROSS MOUNTAINS...THOUGH SNOW LEVELS SHOULD INCREAEE DURING THE DAY AS 7H TEMPERATURES INCREASE. WILL KEEP THE CURRENT SNOW AMOUNTAINS. AS FOR PLAINS...UPSLOPE FLOW WEAKENS AROUND 18Z WITH SURFACE WINDS BECOMING NORTHWEST. BUT GOOD ASCENT OVERHEAD SHOULD KEEP RAINFALL CHANCES CONTINUING THROUGH AFTERNOON. MODELS PAINT WIDE RANGE OF QPF ACROSS AREA. FLOODING CONCERNS INCREASE... BUT WILL HOLD OFF ON ANY FLASH FLOOD WATCH AT THIS TIME. GUIDANCE VALUES GIVE WIDE RANGE OF HIGHS FOR PLAINS. WITH SYSTEM OVERHEAD... WILL LEAN TOWARD THE COOLER NAM GUIDANCE. CURRENT TEMPERATURE GRIDS ALREADY SHOWING THIS...SO NO CHANGES NEEDED. .LONG TERM...ON THURSDAY NIGHT THE UPPER TROF WILL MOVE TO THE NORTHEAST OF THE CWFA WITH A DRIER AND MORE STABLE NORTHWESTERLY FLOW ALOFT IN PLACE. WL KEEP SOME SCT POPS IN THE GRIDS THURSDAY EVENING WITH DRYING THEREAFTER. ON FRIDAY...SPATIAL CROSS-SECTIONS SHOW SOME LINGERING MSTR IN THE MTNS IN THE MORNING BUT DRY ELSEWHERE. FCST SOUNDINGS SHOW A GOOD MID LVL CAP SO WL DROP TSTMS ALTOGETHER FOR FRIDAY AFTN AND EVENING. GOOD WARMING ON SATURDAY WITH A STRONG SWLY FLOW OVER EASTERN CO. LOW LEVEL MSTR IS PROGGED TO GET PUSHED TO THE EAST DURING THE DAY...BUT SELY SATURDAY NIGHT CUD BRING THIS MSTR BACK INTO THE NERN CORNER OF THE STATE BY 12Z SUNDAY. THE GFS SHOW THE SAME THING HAPPENING AGAIN SUNDAY NIGHT. WL KEEP ISOLD POPS IN THE GRIDS FOR SUNDAY AND MONDAY DURING THE AFTN AND EVNG. BST POTENTIAL WL BE ALONG THE ERN BORDER. OVERALL THE PATTERN IS RELATIVELY DRY THROUGH WEDNESDAY. GRIDS ALREADY REFLECT THIS. WL MAKE SOME MINOR TEMPERATURES ADJUSTMENTS BUT THE RMNDR OF THE LONG TERM LOOKS GOOD. NEXT STORM SYSTEM MAY IMPACT THE CWFA ON WEDNESDAY. && .AVIATION...THUNDERSTORM CHANCES FOR AREA AIRPORTS TO CONTINUE THROUGH 06Z. TORNADO WATCH FOR DENVER AREA UNTIL 02Z...INCLUDES KDEN AND KAPA. KBJC NOT IN WATCH. BEST CHANCE FOR TORNADO DEVELOPMENT EAST OF KDEN AND KAPA. MAIN THREAT FOR STORMS AFFECTING AREA AIRPORTS THROUGH 04Z WILL BE HAIL AND GUSTY WINDS. HEAVY RAIN ALSO POSSIBLE. MVFR CEILINGS TO PREVAIL. BY 06Z...COLD FRONT TO MOVE SOUTH ACROSS AREA WHICH WILL INCREASE UPSLOPE FLOW. COULD SEE PERIODS OF IFR CEILINGS. CONDITIONS EXPECTED TO CONTINUE THROUGH THE AFTERNOON. & .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && DL/COOPER
Hazardous weather outlook, Jun 4, 11:00 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT WED JUN 04 2008 COZ030>051-051200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT WED JUN 04 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...CONTINUING INTO THE EVENING HOURS. SOME STORMS MAY BECOME SEVERE ACROSS THE PLAINS OF EASTERN COLORADO...WITH THE STRONGEST STORMS GENERALLY EAST OF THE URBAN CORRIDOR. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE AS THE SHEAR INCREASES DURING THE AFTERNOON. ACROSS THE MOUNTAINS AND FOOTHILLS...SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH SOME OF THE STORMS. TEMPERATURES WILL BECOME COLD ENOUGH LATER TONIGHT FOR SOME SNOWFALL...WITH A COUPLE OF INCHES POSSIBLE. THE INCREASED STORM ACTIVITY IS DUE TO A STRONG STORM SYSTEM DEVELOPING OVER THE GREAT BASIN TODAY. THIS SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM WILL BRING UNSEASONABLY COOL TEMPERATURES AND WIDESPREAD PRECIPITATION TO THE OUTLOOK AREA ON THURSDAY. IT WILL BE COLD ENOUGH IN THE HIGH COUNTRY FOR SOME LIGHT SNOW...MAINLY ABOVE 10 THOUSAND FEET BY EARLY THURSDAY MORNING. DRIER AND MUCH WARMER CONDITIONS WILL OCCUR BY THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE WEST. THESE CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE EASTERN PLAINS OF COLORADO AFTER 2 PM.
In the hours before
Local storm report, Jun 4, 3:15 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBLocal storm report, Jun 4, 3:36 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
336 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 15 S OTIS 39.93N 102.96W
06/04/2008 E1.00 INCH WASHINGTON CO TRAINED SPOTTER
0315 PM HAIL 1 ENE WESTMINSTER 39.89N 105.03W
06/04/2008 E0.75 INCH ADAMS CO TRAINED SPOTTER
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:11 PM MDT | Tornado Warning | BOU | Washington | 35 min |
| Jun 4, 2:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 37 min |
| Jun 4, 2:48 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 42 min |
| Jun 4, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Jefferson, Weld | 47 min |
| Jun 4, 3:26 PM MDT | Tornado Warning | BOU | Adams, Morgan, Washington | 35 min |
| Jun 4, 3:59 PM MDT | Tornado Warning | BOU | Morgan, Washington | 46 min |
| Jun 4, 5:11 PM MDT | Tornado Warning | BOU | Washington | 34 min |
| Jun 4, 5:17 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 2 hr |
| Jun 4, 5:46 PM MDT | Tornado Warning | BOU | Washington | 29 min |
Nearby
Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.